# SDR 0600866719

- Difficulty date: April 29, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- Aircraft time: 97,632 hours, 23,188 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN UPPER DECK FLOORBEAM REINFORCEMENT STRAP AT BS 440 LBL 38 AND LBL 43.  REPAIR ACCOMPLISHED AS PER SECTION I OF EA 67-206233, SECTION II PERMANENT REPAIR IS TO BE ACCOMPLISHED BY OR BEFORE APRIL 29, 2007.
